Issue Date | Title | Author(s) | Relation | scopus | WOS | Fulltext/Archive link |
---|---|---|---|---|---|---|
2000 | Deformation of spherical CR structures and the universal Picard variety. | Cheng, Jih-Hsin; Tsai, I-Hsun | Commun. in Anal. And Geom. 8(2), 301-346 | |||
2019 | Heat Kernel Asymptotics, Local Index Theorem and Trace Integrals for Cauchy-Riemann Manifolds with S1 Action (Memoires de la Societe Mathematique de France 162) | Cheng, Jih-Hsin ; Hsiao, Chin-Yu ; Tsai, I-Hsun | France |